# SDR AALA202309080874

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 47,799 hours, 17,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER DOORS WERE CLOSED ON FLIGHT ATTENDANTS CIDS PANEL HAD MESSAGE CHECK DOOR PRESSURE 2R. MAINTENANCE FOUND 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW AND SERVICED IT PER AMM 52-22-00.
